Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/60790
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLe, V.A.-
dc.contributor.otherNguyen, T.A.-
dc.contributor.otherNguyen, T.T.C.-
dc.contributor.otherNguyen, T.T.M.-
dc.contributor.otherVo, T.N.-
dc.date.accessioned2020-12-09T06:23:52Z-
dc.date.available2020-12-09T06:23:52Z-
dc.date.issued2020-
dc.identifier.issn0024-3795-
dc.identifier.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85076085157&doi=10.1016%2fj.laa.2019.11.031&partnerID=40&md5=bc6d7503a72c946c704ae8f07fd8dcb0-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/60790-
dc.description.abstractWe present a new approach to the problem of classifying real solvable Lie algebras having 2-dimensional derived ideals. Partial results on this problem were obtained by Schöbel in 1993 and by Janisse in 2010. In association with the results of Eberlein in 2003, we achieve a full list of real solvable Lie algebras having 2-dimensional derived ideals.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherElsevier-
dc.relation.ispartofLinear Algebra and Its Applications-
dc.relation.ispartofseriesVol. 588-
dc.rightsElsevier-
dc.subjectDerived ideal/algebraen
dc.subjectLie algebraen
dc.subjectProportional similaren
dc.titleApplying matrix theory to classify real solvable Lie algebras having 2-dimensional derived idealsen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1016/j.laa.2019.11.031-
dc.format.firstpage282-
dc.format.lastpage303-
ueh.JournalRankingScopus-
item.openairetypeJournal Article-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.grantfulltextnone-
item.fulltextOnly abstracts-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.